# SDR SWIA202265904

- Difficulty date: May 31, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD POST APPEARS CRACKED RADIATION FORWARD FROM UPPER BARREL NUT HOLE.     (C-CHECK RO 6/6/2022)    REMOVED L/H WINDSHIELD SIDE POST P/N: 601R33223-1 REF. CRJ-700 SRM 51-42-21-001-001-A01 AND INSTALLED THE NEW LH WINDSHIELD SIDE POST REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG #CC670-33055 REV. -F. OPS AND LEAK CHECKS GOOD. / (NEW POST P/N=601R33223-1)  CW 51-900-1002-SKY
